# SDR DXTA2016022606190

- Difficulty date: February 4, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 10,118 hours, 8,101 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0623
- Condition: Unserviceable
- Location: Right
- Part time: 10,402 hours, 8,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000', THE MASTER WARNING LIGHT FLASHED & THE RT LOW OIL PRESS ANNUNCIATOR ILLUMINATED.  THE RT OIL PRESS TAPE WAS AT ZERO,  LESS THAN 5 SECONDS.  CREW GOT OUT CHECKLIST, BUT RT OIL PRESS RETURNED TO NORMAL AFTER POWER WAS REDUCED.  NO VISIBLE OIL LEAKS ON POST FLIGHT.  REMOVED RT ENG PN 31J1900-01, SN PCE-DB0623, IN AN UNSERVICEABLE CONDITION & INSTALLED A REPAIRED SERVICEABLE RT ENG PN 31J1900-01, SN PCE-DB0356.  PERFORMED LEAK & OPERATIONAL CHECK OUTS WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW AMM 71-00-00 & PWC 545A EMM 72-00-00.
